# SDR FDEA200904021145

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102317
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640, AFT SIDE OF FRAME CORRODED BETWEEN STRINGER 26R AND 26L.  CORROSION RUNNING INTO TRANSITION PANELS, U-CHANNELS AND VERTICAL SUPPORT STIFFENERS.  REPLACED IAW SRM 51-40-02. REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
